# SDR DALA2024061005918

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500a S8l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0381521) FUSELAGE FRAME CRACKED AT BS 500A, S-8L A/C RAIL SUPPORT BRACKET INBOARD FASTENER. REPAIRED PER WORK CARD 2526-01236-02A.
